# SDR SWAA2013022513082

- Difficulty date: February 15, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 6550821
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E ACCESS PANEL 6231 DELAMINATED AT 2 EA LOCATIONS ON FWD EDGE.  REBONDED STRIP IAW SRM.
